# SDR 9618932298

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- Engine: Pwa JT8D15A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Contl Vlv
- Part number: 492143
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 27,667 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

WHEN APPLYING TAKEOFF POWER, THE LEFT ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE PRESSURE BLEED CONTROL VALVE, LEAK AND OPERATIONAL CHECK OK.
